Alert archive / New York / Special Weather Statements in 2023

Special Weather Statement, NWS Albany, NY

July 29, 2023Rensselaer County, New York

NWS Albany, NY issued this special weather statement at Jul 29, 2023, 4:13 PM EDT for Rensselaer County, New York. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2023, 4:13 PM EDT (20:13 UTC)
Expired
Jul 29, 2023, 5:00 PM EDT
In force
47 min
Issued by
NWS Albany, NY
Hail
0.00 in
Wind
40

County Rensselaer County, NY

The radar

The Albany radar (KENX), 30 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 8.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2023-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 90 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2023-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 97 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
90 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
1183 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
97 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

893 
WWUS81 KALY 292013
SPSALY

Special Weather Statement
National Weather Service Albany NY
413 PM EDT Sat Jul 29 2023
 
NYZ052>054-292100-
Eastern Albany NY-Western Rensselaer NY-Eastern Rensselaer NY-
413 PM EDT Sat Jul 29 2023

...A strong thunderstorm will impact portions of east central Albany
and southwestern Rensselaer Counties through 500 PM EDT...

At 412 PM EDT, Doppler radar was tracking a strong thunderstorm over
Delmar, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Heavy rains could cause flooding.

Locations impacted include...
Albany, East Greenbush, Rensselaer, Delmar, Menands, Stephentown,
Castleton-On-Hudson, West Sand Lake, Wyantskill, Averill Park,
Selkirk, Wynantskill, North Greenbush, Sand Lake, Poestenkill, East
Nassau, Bleecker Stadium, Brookview, West Stephentown and Spawn
Hollow.

This includes the following highways...
 Interstate 90 between exits 10 and 6.
 Interstate 87 between exits 22 and 23.
 Interstate 787 between exits 1 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central New York.

&&

LAT...LON 4252 7387 4265 7388 4274 7343 4252 7341
TIME...MOT...LOC 2012Z 262DEG 25KT 4260 7379 

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

$$

KSL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at Jul 29, 4:00 PM EDT, 13 minutes earlier.

Area forecast discussion, Jul 29, 4:00 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
400 PM EDT Sat Jul 29 2023

.SYNOPSIS...
A cold front gradually pushing southward across the region will
continue to bring showers and thunderstorms into this evening.
Some storms may be severe along with locally heavy rainfall.
Behind the cold front, much cooler and less humid conditions
will filter in tonight through early next week.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
* Severe Thunderstorm Watch 568 in effect for eastern New York
  from around I-90 south and all of western New England through
  9 pm today.

* Flood Watch for flash flooding across eastern New York south
  of the Adirondacks and Lake George area, including all of
  western New England through 8 pm today.

* Heat Advisory in effect through 6 pm today for eastern
  Ulster, Dutchess and Litchfield Counties.

Cold front over central/northern NY on the move, as the surface
wave analyzed just southeast of Albany is progressive
south/east. South of the front is where there remains the
greatest threat for possible severe storms and localized flash
flooding. Effective shear has increased considerably to 40-50
kt, which is significant for this time of year. However, there
may not be enough buoyancy to sustain updrafts to balance the
strong shear. MLCAPE only around 1000 J/Kg south of Albany from
SPC Mesoanalysis page. So while the potential remains for severe
storms, they may be more scattered than if there was greater
instability present. Localized flash flood threat continues due
to torrential rainfall within any convective storms, especially
where downpours repeatedly moves across the same areas.

The cold front (with a wave of low pressure along it) will
shift south/east of our area this evening, bringing an end to
the showers and T-storms from NW to SE. Northerly winds in its
wake will become breezy, especially down the Hudson Valley where
gusts to 25 mph will be possible. Cooler and drier air will
then start to filter in overnight courtesy of NW flow and cold
advection developing in wake of the cold front passage. Humidity
levels will be noticeably lower overnight into early Sunday
morning. Low temperatures will be much cooler than recent
nights, ranging from upper 40s in parts of the Adirondacks to
lower 60s in the mid Hudson Valley.

Sunday will be much cooler and less humid, with weak surface
high pressure in place resulting in dry conditions. PWAT and 850
mb temperatures anomalies are forecast to drop to -1 to -2
STDEV. High temperatures will be slightly below normal with
upper 70s to around 80 in valleys. Continued cool and dry
conditions expected Sunday night. Clouds will increase somewhat
a moisture-starved disturbance moves through. Lows will be below
normal in the upper 40s to upper 50s.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
An upper level low will become established over central Quebec
on Monday, with a large scale and anomalous trough(500 mb height
anomalies of -1 to -2 STDEV) over the Great Lakes, Northeast
and Mid Atlantic region. Weak disturbances moving through the
mean trough in the NW flow regime will bring isolated to widely
scattered showers and T-storms on Monday. Best chances will be
during diurnal peak heating times from afternoon to early
evening. Low PWATs will limit coverage. Any storms should be
non-severe as SBCAPE is forecast to be around 400-800 J/Kg. High
temperatures will be below normal ranging from upper 60s in the
mountains to upper 70s in most valleys.

Once any showers dissipate Monday evening, it should be dry and
quite cool Monday night. Lows will range from the upper 40s in
the higher terrain to mid/upper 50s in the valleys.

As the core of the upper low moves into eastern Quebec on
Tuesday, our area will still be under the influence of the upper
trough but with more neutral flow than cyclonic. At the surface
weak high pressure will build eastward across our area, so will
continue to just mention a slight chance of a shower with
mainly dry conditions. High temperatures will be similar to
Monday, continued below normal.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
High pressure in place on Wednesday with dry and cool northwest
flow expected to persist. High temperatures continue to be
slightly below normal with comfortable humidity levels(dewpoints
in the 40s and 50s). Strong subsidence will result in dry
conditions and mostly sunny skies.

High pressure shifts east off the coast on Thursday, allowing
for a southerly flow to develop around the periphery of the
departing high. This will result in temperatures warming back to
normal levels, with a slight increase in humidity as well.
Guidance showing a frontal system starting to approach from the
Great Lakes late Thu, but should still be far enough to the west
to keep mainly dry conditions in place through much of the day.

Better chances for showers and T-storms arrives Thu evening
into Friday, as a cold front and upper level trough move across
the region. There are timing differences in the guidance, which
is to be expected this far out, so will mention mainly chance
PoPs during this time. Humidity levels will be noticeably higher
on Fri, with dewpoints back in the 60s, although temperatures
will likely be just near normal with clouds/showers around.
Drier and cooler conditions look to return Fri night into
Saturday in wake of this system.

&&

.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
Through 18Z Sunday...Clusters of SHRA/TSRA will move southeast
across the TAF sites through 21Z-23Z today associated with a
cold front passage. IFR/MVFR conditions and gusty winds will
accompany this activity, with heavy downpours as well. Will
mention 3-hr TEMPOs for time windows of highest probs for each
TAF site.

After the cold front moves through, SHRA/TSRA will end with VFR
conditions expected to return tonight as drier air moves in
from the north/west. VFR conditions will prevail on Sunday as
high pressure builds in.

Winds will be west-southwest around 5-10 kt, becoming north-
northwest around 10 kt in wake of the cold front. Some
occasional gusts near 20 kt may occur at KALB/KPSF.

Outlook...

Sunday Night: No Operational Impact. NO SIG WX.
Monday: Moderate Operational Impact. Chance of SHRA...TSRA.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Low Operational Impact. NO SIG WX.
Tuesday Night: No Operational Impact. NO SIG WX.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: Moderate Operational Impact. Chance of SHRA.

&&

.HYDROLOGY...
Flood Watch for flash flooding issued for all areas south of
the Adirondacks and Lake George area through 8 pm today.
Repeated clusters of showers and storms with torrential
downpours could lead to some instances of flash flooding,
especially in urban, low lying and poor drainage locations.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch until 8 PM EDT this evening for CTZ001-013.
     Heat Advisory until 6 PM EDT this evening for CTZ001-013.
NY...Flood Watch until 8 PM EDT this evening for NYZ038>041-047>054-
     058>061-063>066-082>084.
     Heat Advisory until 6 PM EDT this evening for NYZ064>066.
MA...Flood Watch until 8 PM EDT this evening for MAZ001-025.
VT...Flood Watch until 8 PM EDT this evening for VTZ013>015.

&&

SYNOPSIS...JPV
NEAR TERM...JPV
SHORT TERM...JPV
LONG TERM...JPV
AVIATION...JPV
HYDROLOGY...JPV
Hazardous weather outlook, Jul 29, 2:08 PM EDT, 2 hours 5 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
208 PM EDT Sat Jul 29 2023

CTZ001-013-NYZ064>066-301100-
Northern Litchfield-Southern Litchfield-Eastern Ulster-
Western Dutchess-Eastern Dutchess-
208 PM EDT Sat Jul 29 2023

...HEAT ADVISORY IN EFFECT UNTIL 6 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 568 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut and
east central New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Heat Advisory.
 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested through 9 pm this evening.

MAZ001-025-NYZ040-047>049-051>054-058>061-063-VTZ013>015-301100-
Northern Berkshire-Southern Berkshire-Montgomery-Schoharie-
Western Schenectady-Eastern Schenectady-Western Albany-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-Western Greene-
Eastern Greene-Western Columbia-Eastern Columbia-Western Ulster-
Bennington-Western Windham-Eastern Windham-
208 PM EDT Sat Jul 29 2023

...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 568 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for western Massachusetts, east
central New York, eastern New York and southern Vermont.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
 Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation requested through 9 pm this evening.

NYZ032-033-042-043-301100-
Northern Herkimer-Hamilton-Northern Warren-Northern Washington-
208 PM EDT Sat Jul 29 2023

This Hazardous Weather Outlook is for east central New York and
eastern New York.

.DAY ONE...This afternoon and tonight.

There is Marginal Risk of severe thunderstorms today as a cold front
moves across the region. The main threat is damaging wind gusts.
Localized flash flooding is also possible, especially where storms
repeatedly move across the same areas. A Marginal Risk for excessive
rainfall is also in effect for the area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NYZ038-039-041-050-082>084-301100-
Southern Herkimer-Southern Fulton-Northern Saratoga-
Southern Saratoga-Northern Fulton-Southeast Warren-
Southern Washington-
208 PM EDT Sat Jul 29 2023

...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central New York and
eastern New York.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

There is Marginal Risk of severe thunderstorms today as a cold front
moves across the region. The main threat is damaging wind gusts.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Jul 29, 2:34 PM EDT, 1 hour 39 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
234 PM EDT Sat Jul 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     Tstm Wnd Dmg     Amsterdam               42.94N  74.19W
07/29/2023                   Montgomery         NY   Social Media

            Tree down on Clizbe Avenue

&&

Event Number ALY2304121

DM
Special weather statement, Jul 29, 2:56 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Albany NY
256 PM EDT Sat Jul 29 2023

NYZ048>053-291930-
Eastern Albany NY-Western Rensselaer NY-Eastern Schenectady NY-
Western Schenectady NY-Southern Saratoga NY-Western Albany NY-
256 PM EDT Sat Jul 29 2023

...Strong thunderstorms will impact portions of southeastern
Schenectady, northeastern Albany and west central Rensselaer Counties
through 330 PM EDT...

At 256 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Niskayuna to Schenectady to near Altamont.
Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph, pea size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Albany, Schenectady, Troy, Rotterdam, Cohoes, Watervliet, Rensselaer,
Colonie, Latham, Guilderland, Menands, Green Island, Waterford,
Altamont, Loudonville, Center Brunswick, Wynantskill, Brunswick,
South Troy and Shakers.

This includes the following highways...
 Interstate 88 near exit 25.
 Interstate 90 between exits 7 and 25a.
 Interstate 890 between exits 6 and 9.
 Interstate 87 between exits 24 and 7.
 Interstate 787 between exits 5 and 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central New York.

&&

LAT...LON 4280 7363 4275 7351 4266 7372 4269 7408
      4280 7406
TIME...MOT...LOC 1856Z 277DEG 29KT 4280 7386 4278 7390 4274 7404

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KSL
Special weather statement, Jul 29, 3:14 PM EDT, 59 minutes before
Special Weather Statement
National Weather Service Albany NY
314 PM EDT Sat Jul 29 2023

NYZ041-049-050-052>054-084-291945-
Eastern Albany NY-Western Rensselaer NY-Eastern Schenectady NY-
Eastern Rensselaer NY-Southern Washington NY-Southern Saratoga NY-
Northern Saratoga NY-
314 PM EDT Sat Jul 29 2023

...A strong thunderstorm will impact portions of southeastern
Schenectady, northeastern Albany, southeastern Saratoga, southwestern
Washington and northern Rensselaer Counties through 345 PM EDT...

At 314 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mechanicville, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph, pea size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Schenectady, Troy, Clifton Park, Cohoes, Mechanicville, Hoosick
Falls, Latham, Green Island, Grafton, Waterford, Center Brunswick,
Country Knolls, Halfmoon, Brunswick, Hoosick, Lee, Pittstown,
Stillwater, Schaghticoke and Valley Falls.

This includes the following highways...
 Interstate 87 between exits 6 and 7, and between exits 8A and 10.
 Interstate 787 near exit 9.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central New York.

&&

LAT...LON 4271 7335 4275 7393 4298 7375 4299 7365
      4299 7360 4298 7330
TIME...MOT...LOC 1914Z 277DEG 19KT 4288 7366

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KSL
Local storm report, Jul 29, 3:35 PM EDT, 38 minutes before
Preliminary Local Storm Report
National Weather Service Albany NY
335 PM EDT Sat Jul 29 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0254 PM     Flood            East Glenville          42.86N  73.92W
07/29/2023                   Schenectady        NY   Trained Spotter

            Multiple reports of water over roads and parking lots
            in East Glenville near Glenridge Road and Saratoga Road

&&

Event Number ALY2304122

Rathbun
Special weather statement, Jul 29, 3:50 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Albany NY
350 PM EDT Sat Jul 29 2023

NYZ054-VTZ013-292030-
Eastern Rensselaer NY-Bennington VT-
350 PM EDT Sat Jul 29 2023

...A strong thunderstorm will impact portions of northeastern
Rensselaer and southwestern Bennington Counties through 430 PM EDT...

At 350 PM EDT, Doppler radar was tracking a strong thunderstorm near
Grafton, or near Hoosick Falls, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph, pea size hail, and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible. Heavy rains could cause flooding.

Locations impacted include...
Bennington, Hoosick Falls, Pownal, Stamford, Hoosick, Woodford, Old
Bennington, Paper Mill Village, North Pownal, Southwest Hoosick,
Petersburg Junction, East Hoosick, Potter Hill, Babcock Lake, West
Hoosick, Boyntonville, Pownal Center, Woodford State Park and North
Petersburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
western Massachusetts...east central New York...and southern Vermont.

&&

LAT...LON 4274 7318 4278 7349 4290 7347 4293 7302
      4274 7300
TIME...MOT...LOC 1950Z 269DEG 27KT 4283 7340

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

KSL
Special weather statement, Jul 29, 4:13 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
413 PM EDT Sat Jul 29 2023

NYZ052>054-292100-
Eastern Albany NY-Western Rensselaer NY-Eastern Rensselaer NY-
413 PM EDT Sat Jul 29 2023

...A strong thunderstorm will impact portions of east central Albany
and southwestern Rensselaer Counties through 500 PM EDT...

At 412 PM EDT, Doppler radar was tracking a strong thunderstorm over
Delmar, moving east at 30 mph.

HAZARD...Winds in excess of 40 mph and heavy rain.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Heavy rains could cause flooding.

Locations impacted include...
Albany, East Greenbush, Rensselaer, Delmar, Menands, Stephentown,
Castleton-On-Hudson, West Sand Lake, Wyantskill, Averill Park,
Selkirk, Wynantskill, North Greenbush, Sand Lake, Poestenkill, East
Nassau, Bleecker Stadium, Brookview, West Stephentown and Spawn
Hollow.

This includes the following highways...
 Interstate 90 between exits 10 and 6.
 Interstate 87 between exits 22 and 23.
 Interstate 787 between exits 1 and 5.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
east central New York.

&&

LAT...LON 4252 7387 4265 7388 4274 7343 4252 7341
TIME...MOT...LOC 2012Z 262DEG 25KT 4260 7379

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

KSL

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 11:20 AM EDTSpecial Weather StatementALYHerkimer40 min
Jul 29, 11:20 AM EDTSevere Thunderstorm WarningALYHerkimer55 min
Jul 29, 11:50 AM EDTAreal Flood AdvisoryALYHamilton, Herkimer115 min
Jul 29, 12:05 PM EDTFlood WatchALYAlbany, Columbia, Dutchess, Fulton, Greene, Herkimer and 8 more8 hr
Jul 29, 12:14 PM EDTSpecial Weather StatementALYMontgomery31 min
Jul 29, 12:22 PM EDTSevere Thunderstorm WarningALYFulton, Herkimer, Montgomery38 min
Jul 29, 12:39 PM EDTAreal Flood AdvisoryALYHamilton2 hr
Jul 29, 12:59 PM EDTFlash Flood WarningALYHamilton2 hr
Jul 29, 1:01 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery44 min
Jul 29, 1:19 PM EDTSpecial Weather StatementALYWarren41 min
Jul 29, 1:40 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery50 min
Jul 29, 1:53 PM EDTSpecial Weather StatementALYSchenectady37 min
Jul 29, 2:15 PM EDTSevere Thunderstorm WarningALYFulton, Montgomery, Saratoga, Schenectady60 min
Jul 29, 2:26 PM EDTAreal Flood AdvisoryALYFulton, Montgomery2 hr
Jul 29, 2:56 PM EDTSpecial Weather StatementALYAlbany34 min
Jul 29, 3:09 PM EDTAreal Flood AdvisoryALYAlbany, Rensselaer, Saratoga, Schenectady3 hr
Jul 29, 3:14 PM EDTSpecial Weather StatementALYRensselaer31 min
Jul 29, 4:07 PM EDTAreal Flood AdvisoryALYRensselaer2 hr
Jul 29, 4:38 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer37 min
Jul 29, 4:41 PM EDTSpecial Weather StatementALYColumbia34 min
Jul 29, 5:14 PM EDTSpecial Weather StatementALYColumbia31 min
Jul 29, 5:40 PM EDTSpecial Weather StatementALYDutchess35 min
Jul 29, 5:41 PM EDTSpecial Weather StatementALYColumbia34 min
Jul 29, 6:14 PM EDTSpecial Weather StatementALYDutchess31 min
Jul 29, 6:42 PM EDTAreal Flood AdvisoryALYDutchess, Ulster81 min
Jul 29, 1:24 PM EDTSpecial Weather StatementALYWindham51 min
Jul 29, 2:13 PM EDTSpecial Weather StatementALYWindham32 min
Jul 29, 3:50 PM EDTSpecial Weather StatementALYBennington40 min
Jul 29, 4:29 PM EDTSpecial Weather StatementALYWindham31 min
Jul 29, 4:35 PM EDTAreal Flood AdvisoryALYWindham2 hr
Jul 29, 5:12 PM EDTAreal Flood AdvisoryALYWindham101 min
Jul 29, 6:42 PM EDTSpecial Weather StatementALY33 min
Jul 29, 6:55 PM EDTSpecial Weather StatementALY35 min
Jul 29, 5:12 PM EDTSevere Thunderstorm WarningALYBerkshire33 min
Jul 29, 6:10 PM EDTSpecial Weather StatementALYBerkshire65 min

Nearby

Special Weather Statements in New York, 2023Every special weather statement in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.